# SDR SWAA2024062890374

- Difficulty date: May 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD TRAILING EDGE CORRUGATED PLATE IRSS 217 AT RT WING 2024-341179<[01] REPLACED CORRUGATED PLATE LOCATED INBOARD TRAILING EDGE IRSS 217 AT RT WING IAW SRM B737-700 51-10-02 ITEM 9. LENGTH OF CRACK IS 0.375? TOOL USED CALIPER P/N:500-193-30 S/N:0037624 DUE DATE:15/JAN/25.;[02] CERTIFIED WORK PERFORMED.
